International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 89-94
Generalized contraction principle
St. Xavier's College, 30, Park Street, Calcutta 700016, India
Received 23 March 1982; Revised 3 August 1982
Copyright © 1983 Dipak Chatterjee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Fixed point theorems are proved for contraction maps on -convex spaces.